DRUGS & SUPPLEMENTS
advertisement

Poisoning by narcotics and psychodysleptics [hallucinogens]: Opium; Heroin; Other opioids; Methadone; Other synthetic narcotics; Cocaine; Other and unspecified narcotics: ICD-10 - T40 - www.idruginfo.com

Chapter XIX
Poisoning by narcotics and psychodysleptics [hallucinogens] - T40


    Excludes:

  • drug dependence and related mental and behavioural disorders due to psychoactive substance use ( F10-F19 )

T40.0

Opium

T40.1

Heroin

T40.2

Other opioids

Codeine
Morphine

T40.3

Methadone

T40.4

Other synthetic narcotics

Pethidine

T40.5

Cocaine

T40.6

Other and unspecified narcotics

T40.7

Cannabis (derivatives)

T40.8

Lysergide [LSD]

T40.9

Other and unspecified psychodysleptics [hallucinogens]

Mescaline
Psilocin
Psilocybine

Related drugs:
advertisement

The information was verified by Dr. Arunabha Ray, MD Pharmacology

© 2002 - 2019 "sDrugs.com". All Rights Reserved